# SDR SWAA2021082727040

- Difficulty date: February 25, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON NOSE FITTING BAY #5; 5 EACH BALANCE WEIGHTS SHOW SIGNS OF CORROSION / REMOVED; REPLACED; AND VERIFIED PARTS FOR RIGHT WING AILERON NOSE FITTING BAY #5; 5 EACH BALANCE WEIGHTS IAW SRM 51-60-01-0G-0 STEP 5(A)(5)(D) AND AMM 20-50-11-910-801 AND AIPC 27-11-31-02. STAAR 41856 DUE 5/12/20 WN8667; PSO863; WN8393; PSO870
